# SDR RAIA00710033

- Difficulty date: October 26, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 22,559 hours, 19,283 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5492 - IAD - BLEED 1 LEAK ON CLIMBOUT.  MAINTENANCE REMOVED AND REPLACED NR 1 BLEED SYSTEM O-RING SEAL IN CENTER OF CARGO BAY, OPS CHECK GOOD.
